# SDR GTIA050252

- Difficulty date: September 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID CARGO AFT PRESSURE BULKHEAD PANEL (5318C) HAS A PULLED RIVET AND LIGHT SURFACE CORROSION, MISSING CAMLOCKS.  CORROSION REMOVED, FOUND CRACK AND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
